# SDR DL757982485

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 811150417
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

MID GALLEY AT 2L DOOR AFT SEC COFFEEMAKER BEGAN SMOKING, MODERATE AMOUNT ACRID SMOKE-POWER SECURED.  ALL C/B ASSOCIATED WITH GALLEY PULLED, SMOKE STOPPED IT TOOK 10 MIN FOR HEAT TO STOP COMING FROM TOP CORNER AREA, COOLED SLOWLY.  NOTE AT ONE TIME BULKHEAD AFT OF GALLEY WAS WARM TO TOUCH.  WATER STARTED LEAKING BAD.  SECURED WATER VLV.  FOUND WATER MAKER BURNED UP.  WATER DISCONNECT LEAKING.  ELECT AND WATER DISCONNECTED ON NEW COFFEEMAKER.  NEED WATER HOSE ASSY.
